# SDR AALA202510037807

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,336 hours, 28,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON FORWARD ENTRY DOOR RED PLASTIC RIGHT SIDE IS DIFFICULT TO LOCK INTO PLACE. ADJUSTED GIRT BAR. ON L1 DOOR. CYCLED AND ARMED DOOR GIRT BAR OPERATIONAL CHECK GOOD.
